# SDR 2006UALA02111

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 58,467 hours, 9,564 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-GALLEY CROSS AISLE EMERGENCY FLOOR LIGHT IS INOP.  INSTALLED SINGLE LIGHT HARD EEL STRIP, NEEDS DUAL LIGHT HARD EEL.   DUAL LIGHT INSTALLED.  OP CHKS OK. RETURNED TO SERVICE.
